# SDR DL764010504

- Difficulty date: March 19, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 870 hours, 489 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Module
- Condition: Failed
- Location: Static Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AT FL330 EICAS CAUTION AND ADVISORY MESSAGE - SINGLE AIR DATA, NO AUTO LAND, RUDDER RATIO, AILERON LOCKOUT, L AIR DATA. REPLACED STATIC AIR MODULE
